# SDR CALA2015012393020

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 55,435 hours, 22,455 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D1L EMER EXIT LIGHT CHARGER INOPERATIVE, CICS.  CHANGED CHARGER & BATTERY IAW MM33-51-38-401.  OPERATIONS CHECKED GOOD.
